MathSciNet Relay Station
MathSciNet bibliographic data
MR972234 (90c:54028) 54H25 (47H10 52A01)
Khamsi, M. A. On metric spaces with uniform normal structure. Proc. Amer. Math. Soc. 106 (1989), no. 3, 723–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement